Please use this identifier to cite or link to this item:
Title: Lower bounds on online deadline scheduling with preemption penalties
Authors: Fung, SPY
First Published: 31-Oct-2008
Citation: INFORMATION PROCESSING LETTERS, 2008, 108 (4), pp. 214-218
DOI Link: 10.1016/j.ipl.2008.05.020
ISSN: 0020-0190
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Computer Science

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.